Vol. 6, No. 5, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Toroidal compactifications of PEL-type Kuga families

Kai-Wen Lan

Vol. 6 (2012), No. 5, 885–966
Abstract

We explain how compactifications of Kuga families of abelian varieties over PEL-type Shimura varieties, including for example all those products of universal abelian schemes, can be constructed (up to good isogenies not affecting the relative cohomology) by a uniform method. We also calculate the relative cohomology and explain its various properties crucial for applications to the cohomology of automorphic bundles.

Keywords
Kuga families, PEL-type Shimura varieties, degenerations and toroidal compactifications
Mathematical Subject Classification 2000
Primary: 11G18
Secondary: 11G15, 14D06
Milestones
Received: 23 July 2010
Revised: 15 April 2011
Accepted: 30 June 2011
Published: 31 July 2012
Authors
Kai-Wen Lan
Department of Mathematics, Princeton University
and School of Mathematics, Institute for Advanced Study
Princeton, NJ
United States
School of Mathematics
University of Minnesota
Vincent Hall
206 Church Street SE
Minneapolis, MN 55455
United States